# SDR DALA2019123107650

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE BTW FR68 TO FR69 AND STRINGER 23R IN THE AFT GALLEY AREA.  REPLACED THE PLATE IAW SRM 51-42-11, 51-72-11, AND DWG D53480019.
